# SDR DALA2024112111106

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zoen 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0667744) DURING INSPECTIONS, DENT DAMAGE WAS DISCOVERED COMMON TO THE FUSELAGE SKIN (PN 143A3232-12), BETWEEN BS 400 AND BS 430, S 24R AND S-27R. MAINTANENCE REPAIRED DAMAGE PER 621718-14.
